No products in the cart.
My Cart

 0.00

Content Details
Information on this page was last modified on : 2019/08/10 5:33:37 PM
, This drug requires a valid prescription from PMDC registered health practitioner.
Manufactured by

Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mg | Cold preparations

Manufactured / Marketed By : Star Product Form : TabletPack Size : 10x10sIngredients : Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mgGeneric Category : Cold preparations

Product SKUdis_37733
Drug Strength
Pack size

One of the following licensed pharmacy from the nearest location will deliver RESIDOL-CF 500mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Reviews

There are no reviews yet.

Be the first to review “RESIDOL-CF 500mg Tablet 10x10s”

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.

Hey there!

come here often?

Login To Come In
میڈیکل اسٹور مالکان کے لئے ھول سیل ریٹس پرفری ڈیلوری
Download the app now

To order with prescription, download the app now.